Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Dyachenko, Mikhail Ivanovich

Statistics Math-Net.Ru
Total publications: 55
Scientific articles: 47
Presentations: 3

Number of views:
This page:4135
Abstract pages:17310
Full texts:6107
References:1393
Professor
Doctor of physico-mathematical sciences (1993)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 27.02.1955
E-mail:
Keywords: Fourier series, convergence, Fourier coefficients, Waterman classes.

Subject:

Multiple trigonometric series.

Biography

1972–1977 student of Department of Mechanics and Mathematics of MSU;
1977–1980 postgraduate student of Department of Mechanics and Mathematics of MSU;
09.01.1981 — PhD Thesis;
1980–1982 sciense researcher of the Institute of Water Problems of Academy of Science of the USSR;
1982–1984 — Assistance Professor of Chair of Mathematics of Moscow Institute of Electronics and Automatics;
1984–1986 Assistance Professor of Chair of Theory of Functions and Functional Analysis of Department of Mechanics and Mathematics of MSU;
1986–1990 Senior Professor of Chair of Theory of Functions and Functional Analysis of Department of Mechanics and Mathematics of MSU;
1990–1994 Associated Professor of Chair of Theory of Functions and Functional Analysis of Department of Mechanics and Mathematics of MSU;
21.05.1993 — Doctoral Thesis;
1994–till now Professor of Chair of Theory of Functions and Functional Analysis of Department of Mechanics and Mathematics of MSU.

Pupils: PhD in Physics and Mathematics: V.A.Okulov, A.N.Bakhvalov, O.S.Dragoshanskiy, A.P.Antonov. Now, together with the Professor of Eurasian National University (Astana, Kasakhstan) Nursultanov E.D. http://enu.kz/professors/prepodavateli/nursultanov/index.php I am Scientific Adviser of Magistrant Askhat Mukanov and Doctorant Zhantakbaeva Ayagoz.

   
Main publications:
  1. M.I. Dyachenko, “Normy yader Dirikhle i nekotorykh drugikh trigonometricheskikh polinomov v prostranstvakh $L_p$”, Matem. sbornik, 184:3 (1993), 3–20
  2. M.I. Dyachenko, “Kusochno-monotonnye funktsii mnogikh peremennykh i teorema Khardi–Littlvuda”, Izvestiya AN SSSR. Ser. Matem., 55:6 (1991), 1156–1170
  3. M.I. Dyachenko, “$U$-skhodimost kratnykh ryadov Fure”, Izvestiya AN SSSR. Ser. Matem., 59:2 (1995), 128–142
  4. M.I. Dyachenko, “Sfericheskie chastichnye summy dvoinykh ryadov Fure funktsii s ogranichennoi obobschennoi variatsiei”, Matem. sbornik, 188:1 (1997), 29–58
  5. M.I. Dyachenko, “Dvumernye klassy Vatermana i $u$-skhodimost ryadov Fure”, Matem. sbornik, 190:7 (1999), 23–40

http://www.mathnet.ru/eng/person8270
List of publications on Google Scholar
List of publications on ZentralBlatt
https://www.researchgate.net/profile/Mikhail_Dyachenko

Publications in Math-Net.Ru
2021
1. M. I. Dyachenko, “Asymptotics of Sums of Cosine Series with Fractional Monotonicity Coefficients”, Mat. Zametki, 110:6 (2021),  865–874  mathnet  elib; Math. Notes, 110:6 (2021), 894–902  isi  scopus
2. A. S. Belov, M. I. Dyachenko, S. Yu. Tikhonov, “Functions with general monotone Fourier coefficients”, Uspekhi Mat. Nauk, 76:6(462) (2021),  3–70  mathnet
2019
3. M. I. Dyachenko, A. B. Mukanov, S. Yu. Tikhonov, “Smoothness of functions and Fourier coefficients”, Mat. Sb., 210:7 (2019),  94–119  mathnet  mathscinet  elib; Sb. Math., 210:7 (2019), 994–1018  isi  scopus
2017
4. D. G. Dzhumabaeva, M. I. Dyachenko, E. D. Nursultanov, “On convergence of multiple trigonometric series with monotone coefficients”, Sibirsk. Mat. Zh., 58:2 (2017),  270–280  mathnet  elib; Siberian Math. J., 58:2 (2017), 205–214  isi  elib  scopus
2016
5. M. I. Dyachenko, E. D. Nursultanov, M. E. Nursultanov, “The Hardy–Littlewood Theorem for Multiple Fourier Series with Monotone Coefficients”, Mat. Zametki, 99:4 (2016),  502–510  mathnet  mathscinet  elib; Math. Notes, 99:4 (2016), 503–510  isi  scopus
2013
6. M. I. Dyachenko, E. D. Nursultanov, A. M. Zhantakbayeva, “Hardy–Littlewood type theorems”, Eurasian Math. J., 4:2 (2013),  140–143  mathnet  mathscinet  zmath
7. M. I. Dyachenko, “On a class of summability methods for multiple Fourier series”, Mat. Sb., 204:3 (2013),  3–18  mathnet  mathscinet  zmath  elib; Sb. Math., 204:3 (2013), 307–322  isi  scopus
8. M. I. Dyachenko, E. D. Nursultanov, S. Yu. Tikhonov, “Global and local smoothness of the Hilbert transforms”, Trudy Mat. Inst. Steklova, 280 (2013),  175–187  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 280 (2013), 169–180  isi  elib  scopus
2012
9. M. I. Dyachenko, S. Tikhonov, “Trigonometric series with lacunary-monotone coefficients”, Eurasian Math. J., 3:2 (2012),  31–52  mathnet  mathscinet  zmath
2011
10. M. I. Dyachenko, “Local smoothness of the conjugate functions”, Eurasian Math. J., 2:2 (2011),  31–59  mathnet  mathscinet  zmath
11. M. I. Dyachenko, “An Example of the Sequence of Coefficients of a Double Trigonometric Series”, Mat. Zametki, 90:1 (2011),  45–52  mathnet  mathscinet; Math. Notes, 90:1 (2011), 41–47  isi  scopus
2009
12. M. I. Dyachenko, E. D. Nursultanov, “Hardy-Littlewood theorem for trigonometric series with $\alpha$-monotone coefficients”, Mat. Sb., 200:11 (2009),  45–60  mathnet  mathscinet  zmath  elib; Sb. Math., 200:11 (2009), 1617–1631  isi  elib  scopus
2008
13. M. I. Dyachenko, “The Hardy–Littlewood theorem for trigonometric series with generalized monotone coefficients”, Izv. Vyssh. Uchebn. Zaved. Mat., 2008, 5,  38–47  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 52:5 (2008), 32–40
2006
14. M. I. Dyachenko, “Many-dimensional alternative Waterman classes”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2006, 3,  18–25  mathnet  mathscinet  zmath
2004
15. M. I. Dyachenko, “Uniform Convergence of Hyperbolic Partial Sums of Multiple Fourier Series”, Mat. Zametki, 76:5 (2004),  723–731  mathnet  mathscinet  zmath; Math. Notes, 76:5 (2004), 673–681  isi  scopus
2003
16. M. I. Dyachenko, K. S. Kazarian, P. Cifuentes, “The essential divergence in measure of function sequences and series”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2003, 3,  22–29  mathnet  mathscinet  zmath
2002
17. M. I. Dyachenko, K. S. Kazarian, “On sets of convergence and divergence of multiple orthogonal series”, Mat. Sb., 193:9 (2002),  41–62  mathnet  mathscinet  zmath; Sb. Math., 193:9 (2002), 1281–1301  isi  scopus
2001
18. M. I. Dyachenko, “$U$-Convergence of Fourier Series with Monotone and with Positive Coefficients”, Mat. Zametki, 70:3 (2001),  356–365  mathnet  mathscinet  zmath  elib; Math. Notes, 70:3 (2001), 320–328  isi
19. M. I. Dyachenko, “Generalized Cesàro summation of multiple Fourier series”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2001, 5,  16–21  mathnet  mathscinet  zmath
1999
20. M. I. Dyachenko, “The rate of Pringsheim convergence of multiple Fourier series of piecewise monotonic functions of many variables in the space $L$”, Fundam. Prikl. Mat., 5:4 (1999),  1003–1013  mathnet  mathscinet  zmath
21. M. I. Dyachenko, “Two-dimensional Waterman classes and $u$-convergence of Fourier series”, Mat. Sb., 190:7 (1999),  23–40  mathnet  mathscinet  zmath; Sb. Math., 190:7 (1999), 955–972  isi  scopus
1998
22. M. I. Dyachenko, “Fourier coefficients of piecewise-monotone functions of several variables”, Izv. RAN. Ser. Mat., 62:2 (1998),  35–48  mathnet  mathscinet  zmath; Izv. Math., 62:2 (1998), 247–259  isi  scopus
23. M. I. Dyachenko, “Fourier transform of piecewise monotone functions of many variables”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1998, 3,  25–38  mathnet  mathscinet  zmath
1997
24. T. M. Vukolova, M. I. Dyachenko, “Estimates for mixed norms of the sums of double trigonometric series with multiply monotonous coefficients”, Izv. Vyssh. Uchebn. Zaved. Mat., 1997, 7,  3–13  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 41:7 (1997), 1–11
25. M. I. Dyachenko, “Spherical partial sums of the double Fourier series of functions of bounded generalized variation”, Mat. Sb., 188:1 (1997),  29–58  mathnet  mathscinet  zmath; Sb. Math., 188:1 (1997), 29–60  isi  scopus
1996
26. M. I. Dyachenko, “Uniform convergence of double Fourier series for classes of functions with anisotropic smoothness”, Mat. Zametki, 59:6 (1996),  937–943  mathnet  mathscinet  zmath; Math. Notes, 59:6 (1996), 680–686  isi
1995
27. M. I. Dyachenko, “$u$-convergence of multiple Fourier series”, Izv. RAN. Ser. Mat., 59:2 (1995),  129–142  mathnet  mathscinet  zmath; Izv. Math., 59:2 (1995), 353–366  isi
28. M. I. Dyachenko, “$U$-convergence almost everywhere of double Fourier series”, Mat. Sb., 186:1 (1995),  47–64  mathnet  mathscinet  zmath; Sb. Math., 186:1 (1995), 47–64  isi
29. T. M. Vukolova, M. I. Dyachenko, “On the properties of sums of trigonometric series with monotone coefficients”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1995, 3,  22–32  mathnet  mathscinet  zmath
1994
30. T. M. Vukolova, M. I. Dyachenko, “Estimates for the norms of sums of double trigonometric series with multiply monotone coefficients”, Izv. Vyssh. Uchebn. Zaved. Mat., 1994, 7,  20–28  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 38:7 (1994), 18–26
1993
31. M. I. Dyachenko, “Norms of Dirichlet kernels and some other trigonometric polynomials in $L_p$-spaces”, Mat. Sb., 184:3 (1993),  3–20  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 78:2 (1994), 267–282  isi
1992
32. M. I. Dyachenko, “Functions of many variables, monotone on pseudoconvex sets”, Mat. Zametki, 52:2 (1992),  38–43  mathnet  mathscinet  zmath; Math. Notes, 52:2 (1992), 779–783  isi
33. M. I. Dyachenko, “Some problems in the theory of multiple trigonometric series”, Uspekhi Mat. Nauk, 47:5(287) (1992),  97–162  mathnet  mathscinet  zmath; Russian Math. Surveys, 47:5 (1992), 103–171  isi
34. M. I. Dyachenko, “Pringsheim rate of convergence of Fourier series of monotone functions in several variables”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1992, 4,  60–68  mathnet  mathscinet  zmath
1991
35. M. I. Dyachenko, “Piecewise monotonic functions of several variables and a theorem of Hardy and Littlewood”, Izv. Akad. Nauk SSSR Ser. Mat., 55:6 (1991),  1156–1170  mathnet  mathscinet  zmath; Math. USSR-Izv., 39:3 (1992), 1113–1128  isi
36. M. I. Dyachenko, “Almost everywhere convergence of multiple Fourier series of monotonic functions”, Mat. Sb., 182:5 (1991),  622–637  mathnet  mathscinet  zmath; Math. USSR-Sb., 73:1 (1992), 11–25  isi
37. M. I. Dyachenko, “Convex sets and multiple Fourier series”, Trudy Mat. Inst. Steklov., 200 (1991),  147–156  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 200 (1993), 161–171
1990
38. M. I. Dyachenko, “A criterion for spherical convergence of Fourier transforms of monotone functions of two variables”, Izv. Vyssh. Uchebn. Zaved. Mat., 1990, 11,  18–27  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 34:11 (1990), 21–31
1989
39. M. I. Dyachenko, “On certain properties of multiple series and Fourier transforms”, Trudy Mat. Inst. Steklov., 190 (1989),  88–101  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 190 (1992), 91–106
40. M. I. Dyachenko, “The order of growth of Lebesgue constants of Dirichlet kernels of monotone type”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1989, 6,  33–37  mathnet  mathscinet  zmath
1988
41. M. I. Dyachenko, “Lebesgue constants of Dirichlet kernels of monotone type and convergence of multiple trigonometric series”, Mat. Zametki, 44:6 (1988),  758–769  mathnet  mathscinet  zmath; Math. Notes, 44:6 (1988), 902–910  isi
1987
42. M. I. Dyachenko, “The analyticity of sums of trigonometric series with infinite-monotone coefficients”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1987, 5,  35–40  mathnet  mathscinet  zmath
1986
43. M. I. Dyachenko, “Trigonometric series with generalized-monotone coefficients”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 7,  39–50  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:7 (1986), 54–66
44. M. I. Dyachenko, “On the convergence of double trigonometric series and Fourier series with monotone coefficients”, Mat. Sb. (N.S.), 129(171):1 (1986),  55–72  mathnet  mathscinet  zmath; Math. USSR-Sb., 57:1 (1987), 57–75
1982
45. M. I. Dyachenko, “On some conditions for local smoothness of functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1982, 1,  10–18  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 26:1 (1982), 10–19
1981
46. M. I. Dyachenko, “Generalized Fourier sine series”, Mat. Zametki, 29:5 (1981),  641–657  mathnet  mathscinet  zmath; Math. Notes, 29:5 (1981), 327–335  isi
47. M. I. Dyachenko, “Some local properties of functions”, Uspekhi Mat. Nauk, 36:1(217) (1981),  205–206  mathnet  mathscinet  zmath; Russian Math. Surveys, 36:1 (1981), 231–232  isi

2021
48. P. A. Borodin, M. I. Dyachenko, B. S. Kashin, T. P. Lukashenko, I. I. Mel'nikov, V. A. Sadovnichii, B. V. Simonov, V. A. Skvortsov, A. P. Solodov, V. N. Temlyakov, S. Yu. Tikhonov, V. M. Fedorov, “Mikhail Konstantinovich Potapov (on his 90th birthday)”, Uspekhi Mat. Nauk, 76:2(458) (2021),  185–186  mathnet; Russian Math. Surveys, 76:2 (2021), 369–371  isi
2011
49. O. V. Besov, S. V. Bochkarev, B. I. Golubov, A. A. Gonchar, M. I. D'yachenko, V. V. Kozlov, S. V. Konyagin, Yu. V. Malykhin, S. M. Nikol'skii, M. K. Potapov, V. A. Sadovnichii, S. A. Telyakovskii, “Boris Sergeevich Kashin (on his 60th birthday)”, Uspekhi Mat. Nauk, 66:4(400) (2011),  189–191  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 66:4 (2011), 825–828  isi
50. M. I. Dyachenko, M. K. Potapov, I. I. Mel'nikov, V. N. Chubarikov, “Boris Sergeevich Kashin (on the occasion of his sixtieth birthday)”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2011, 6,  68–69  mathnet  mathscinet
51. S. M. Nikol'skii, V. A. Sadovnichii, V. N. Chubarikov, B. S. Kashin, I. I. Mel'nikov, M. I. Dyachenko, “Mikhail Konstantinovich Potapov (to 80th anniversary)”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2011, 2,  63–64  mathnet
2008
52. B. S. Kashin, M. K. Potapov, M. I. Dyachenko, “To the eightyth anniversary of Petr Lavrent'evitch Ul'yanov (03.05.1928 – 13.11.2006)”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2008, 3,  3–5  mathnet  mathscinet  zmath
2007
53. S. I. Adian, O. V. Besov, A. A. Gonchar, M. I. Dyachenko, B. S. Kashin, S. M. Nikol'skii, M. K. Potapov, “Petr Lavrent'evich Ul'yanov”, CMFD, 25 (2007),  5–7  mathnet  mathscinet  zmath; Journal of Mathematical Sciences, 155:1 (2008), 1–4  scopus
54. S. I. Adian, O. V. Besov, A. A. Gonchar, M. I. Dyachenko, B. S. Kashin, S. M. Nikol'skii, M. K. Potapov, “Petr Lavrent'evich Ul'yanov (obituary)”, Uspekhi Mat. Nauk, 62:4(376) (2007),  133–139  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 62:4 (2007), 767–773  isi
1998
55. M. I. Dyachenko, B. S. Kashin, M. K. Potapov, “Petr Lavrent'evich Ul'yanov (on the occasion of his seventieth birthday)”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1998, 3,  3–6  mathnet  mathscinet

Presentations in Math-Net.Ru
1. The asymptotic of the sums of cosine-series with fractionely monotone coefficients near the origin
M. I. Dyachenko
International Conference "Approximation Theory and Applications" Dedicated to the 100th Anniversary S. B. Stechkin
September 7, 2021 18:05   
2. Hardy-Littlewood theorem, Hardy transform and generalized piecewise monotone functions
M. Dyachenko
Approximation and discretization
September 1, 2021 10:00   
3. Теорема Харди–Литтлвуда и усреднение коэффициентов Фурье
M. I. Dyachenko, E. D. Nursultanov, S. Yu. Tikhonov
Seminar on Theory of Functions of Real Variables
December 2, 2016 18:30

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022